# SDR SWAA042966

- Difficulty date: October 13, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 60,346 hours, 58,111 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544561
- Condition: Leaking
- Location: Lt Wing Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, B-HYDRAULIC SYSTEM QUANTITY WENT TO ZERO AND LOW PRESSURE LIGHTS ILLUMINATED.  REMOVED AND REPLACED CAP AND O-RING ON NR 2 SPOILER ACTUATOR PER MM.
